Journal Title

Mathematical Research Letters

Publication Date

2011

Abstract

Let Q be a compact, connected n-dimensional Riemannian manifold, and assume that the geodesic flow is toric integrable. If n ≠ 3 is odd, or if π1(Q) is infinite, we show that the cosphere bundle of Q is equivariantly contactomorphic to the cosphere bundle of the torus Tn. As a consequence, Q is homeomorphic to Tn.

Subjects

Geometry, Riemannian; Riemannian manifolds

Publication Information

Mathematical Research Letters, 2013, Vol. 18, No. 5, pp. 1013-1022.

Copyright retained by authors.

Downloadable version is final published version.

Peer-Reviewed

Yes

Document Type

Journal Article

Included in

Mathematics Commons

Share

COinS